# SDR MASA200602703

- Difficulty date: December 11, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 9,905 hours, 6,510 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7139 RDU.  OUTBOARD SPOILERONS/FLIGHT SPOILERS CAUTION.  MX PERFORMED SPOST.  NO FURTHER DEFECTS NOTED.
